March 1968


Author Affiliations

6354 N Broadway Chicago, Ill 60626

Am J Dis Child. 1968;115(3):392. doi:10.1001/archpedi.1968.02100010394019

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.


To the Editor.—We are stimulated by Drs. Goldberg and McGuire's letter on atrophy following injections of triamcinoline diacetate (Amer J Dis Child114:450, 1967) to report two patients who have had lipoatrophy following injections. One of these is a 2-year-old white girl who has atrophy of the buttocks following basic diphtheria, pertussis, tetanus (DPT) injections administered by the family physician during infancy. Another is a 3-year-old white boy who developed severe lipoatrophy of the left deltoid area following injections of antihistamines (we were unable to determine the specific one) administered by another general practitioner. It is necessary to be aware of the fact that lipoatrophy is not limited to insulin injections but can occur from other substances as well.

First Page Preview View Large
First page PDF preview
First page PDF preview